can ipill cause heavy bleeding as compared to usual period n rashes on skin..I have got my period after ipill n I m having more bleeding as compared to I used to have in usual period..m feeling Lyk vomiting all the time..I have got many rashes on skin..is it bcz of ipill..pls help..
Did you find this post helpful?
|

User Profile
replied March 14th, 2015
Welcome to e health forum.

Yes your symptoms are due to the Emergency contraceptive pill (I-Pill)

Some common side effects of emergency contraception include menstrual irregularities including delayed or missed periods, reduced or increased menstrual flow, change in pattern of cycles, etc.

But these effects are short lived and resolve on their own and no treatment is needed.

I hope this helps.
|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.